# SDR REXA2017051400615

- Difficulty date: May 14, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 21,892 hours, 14,173 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Cover
- Part number: LE670397251
- Condition: Cracked
- Location: Wire Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR FWD HINGE WIRE HARNESS PROTECTOR IS CRACKED.  REMOVED AND REPLACED THE WIRE HARNESS PROTECTOR IAW SRM 51-41-02.
